MAUDE Adverse Event Report: SYNTHES GMBH OPEN COMPRESSOR; APPARATUS, TRACTION, NON-POWERED

SYNTHES GMBH OPEN COMPRESSOR; APPARATUS, TRACTION, NON-POWERED
Model Number 393.76
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: hwn.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Initial reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the reported products were broken/damaged.No patient consequence was reported.This report is for one (1)open compressor.This is report 7 of 7 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified.Part #: 393.760-us, lot #:85p8453, manufacturing site:jabill bettlach, release to warehouse date:25/02/2021.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OPEN COMPRESSOR
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16137124
Report Number8030965-2023-00404
Device Sequence Number6529640
Product Code HST
UDI-Device Identifier10886982199430
UDI-Public(01)10886982199430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393.76
Device Catalogue Number393.76
Device Lot Number85P8453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/01/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE WITH HEX COUPLING; HOHMANN-STYLE ARM 183MM; TFNA - BLADE/SCREW INSERTION TRAY; TFNA - LOCKING TRAY; TFNA - NAIL INSERTION TRAY; WIRE CUTTER 220MM
Patient SexUnknown